# SDR DL757951093

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contanimated
- Location: Ac Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF HAD SMOKE AND ODOR ENTER CABIN.  RETURNED ATL.  FOUND PNEUMATIC SYSTEM CONTANIMATED.  A WATER BASED SOLUTION WAS DRAINED FROM GROUND AIR CONNECTION.  RAN BOTH ENGINES AND PACKS AFTER 1 HOUR HAD NO ODOR.  RETURNED TO SERVICE.
